# SDR USAA920071047

- Difficulty date: October 17, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, AFT CARGO COMPARTMENT DOOR CUTOUT AFT FRAME CRACKED, BS 846.5, S24R.  REPAIRED AFT CARGO COMPARTMENT DOOR CUTOUT AFT FRAME, BS 846.5, S24R IAW B737 SRM 53-00-53.
